# SDR CA071003009

- Difficulty date: August 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3034677
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, ENGINE OIL PRESSURE WAS SEEN TO DECREASE AND THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED A LEAKING OIL PRESSURE TUBE AT THE REAR INLET CASE. (TC NR 20071003009)
